# SDR VNAA2019090211101

- Difficulty date: September 2, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 36,013 hours, 34,723 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Computer
- Part number: 73811814
- Part serial: 258
- Condition: Failed
- Location: Fuel System
- Part time: 26,984 hours, 22,410 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENROUTE TO DCA THE EICAS FUEL QUANTITY READOUTS GAVE AN AMBER MESSAGE ON THE LEFT TANK MAKING THE TOTAL QUANTITY ALSO UNKNOWN. THE CREW WAS ADVISED TO TRY AND RETURN TO CVG, BUT AFTER FOLLOWING THE QRH DECLARED AN EMERGENCY AND DIVERTED TO CRW. THE AIRCRAFT LANDED WITHOUT ISSUE AND TAXIED TO GATE UNDER IT'S OWN POWER. MX REPLACED FUEL QUANTITY GAUGING COMPUTER. OPS CHECK GOOD.
